# SDR SWAA2021101818027

- Difficulty date: September 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 46,406 hours, 27,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 947 LBL 10' LAV BULK HEAD LOWER CORNER BRACKET CRACKED.   REMOVED FITTING FROM BS 947, LBL 10' NEAR LAV/WATER TANK LOWER BULKHEAD PER SRM 51-40-02.  INSPECTED FITTING PER HFEC NDT PART 6 51-00-00 PROCEDURE 23; NO DEFECTS NOTED.   INSTALLED FITTING IAW SRM 51-40-02.   REMOVED; INSPECTED, NO DEFECTS NOTED AND REINSTALLED FITTING IAW SRM 51-40-02.  INSPECTED FITTING PER HFEC NDT PART 6 51-00-00 PROCEDURE 23; NO DEFECTS NOTED, AND VERIFIED REINSTALLED FITTING IAW SRM 51-40-02.
